# SDR DALA13026741503

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 95,874 hours, 18,667 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Arced
- Location: Chiller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHILLER WIRES ARCING TO FLOORBEAM, BRACKET AND ROD END FOR POTABLE WATER TANK-BURNED FWD INBD ATTACH ROD STA 1562, BULK CARGO.  MX REMOVED BRACKET AND ROD, REMOVED DAMAGE, DAMAGE WITHIN LIMITS IAW SRM 53-00-51. TREATED AND PAINTED BEAM IAW SRM 53-00-51, FIG 101 (324630).  NEW BRACKET FABRICATED AND INSTALLED.
